# SDR DALA2021101306267

- Difficulty date: October 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 60,871 hours, 7,976 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CAB PRESSURE EXCESS RESIDUAL PR ECAM CABIN DOOR HAVE "CABIN PRES" LIGHT ON. CORRECTIVE ACTION: CABIN PRESSURE TESTS AND OPS OK. CPC 1+2 BITE OK. (7970803)
